Pacific Journal of Mathematics

Isomorphic cone-complexes.

Jack Segal and E. S. Thomas, Jr.

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 345-348.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992205

Mathematical Reviews number (MathSciNet)
MR0214049

Zentralblatt MATH identifier
0168.21604

Subjects
Primary: 55.25

Citation

Segal, Jack; Thomas, E. S. Isomorphic cone-complexes. Pacific J. Math. 22 (1967), no. 2, 345--348. https://projecteuclid.org/euclid.pjm/1102992205


Export citation

References

  • [1] R. L. Finney, The insufficiency of barycentric subdivision, Michigan Math. J. 12 (1965), 263-272.
  • [2] P. J. Hilton and S. Wylie, Homology Theory, Cambridge University Press, Cam- bridge, 1960.
  • [3] J. Segal, Isomorphic complexes, Bull. Amer. Math. Soc. 71 (1965), 571-572.
  • [4] J. Segal, Isomorphic complexes, II, Bull. Amer. Math. Soc. 72 (1966), 300-302.